Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, on Megestrol since a month. Does it affect periods?

I ve been on Megestrol for about a month now everything is fine except my last period was on Dec 9th, in two days it will be a month not having it.. should I be concerned of the fact that I can possibly be pregnant or because I m taking megestrol, its having an effect on my period? I need your advice of what I should do.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Magestrol is a synthetic progesteron like chemical, used ti increase the appitite, and to prevent or treat the breast cacncer, and endomatriosis.It may not cause the absence of periods.
The reason for delay in the period may be anemia,or some thing else. Pregnancy we cant speak of now, any how have the pregnancy test, or H.C.G test for confirmation.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to prevent the anemia.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor